# SDR P5CA9600776

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl Liner
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED AND DAMAGED NR 1 ENGINE NOSE COWL ACCOUSTICAL INNER LINER DUE TO BIRD STRIKE.  REMOVED AND REPLACED NOSE COWL PER BAC MM 71-11-01.
